# SDR UALA2010081602993

- Difficulty date: August 13, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 55,037 hours, 8,065 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 4885501002
- Part serial: 39
- Condition: Failed
- Location: L2
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACE L2 FAILS LRU REPLACEMENT TEST WITH MSG 27-16001.  REPLACED L2 ACE PER MM, TEST PASSED.
